| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault, blurred vision and significant reduction of iridocorneal angles.The lens was removed and replaced with a shorter length lens.The problem was resolved.Cause of the event was reported as device.
Additional Manufacturer Narrative
Secondary surgical intervention to remove/ replace/ reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).